A member asked:

I'm a 25 year old female. i've been taking perfectil skin, hair & nails supplements for 2 weeks now. i've been sleeping more than the usual and even when i sleep the entire night i'm still really sleepy throughout the day should i stop taking them?

A doctor has provided 1 answer
Dr. Joseph Eastern answered

Specializes in Dermatology

Depression of the central nervous system is listed as one of the possible side effects of this product -- so yes, I would stop taking the supplement and see if your symptoms resolve.

Answered Dec 14, 2021

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...